MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY SCISSOR; STEVENS TENOTOMY SCISSOR

SYMMETRY SURGICAL INC SYMMETRY SCISSOR; STEVENS TENOTOMY SCISSOR
Model Number 80-5013
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
Scissor broke during a case, screw popped off.No patient injury reported.

Brand Name
SYMMETRY SCISSOR
Common Device Name
STEVENS TENOTOMY SCISSOR
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
MDR Report Key7712965
Report Number3007208013-2018-00011
Device Sequence Number1753862
Product Code LRW
UDI-Device Identifier00887482127209
UDI-Public00887482127209
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number80-5013
Device Catalogue Number80-5013
Device Lot Number1803314
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1